Sudden cardiac death is associated both with epilepsy and with use of antiepileptic drugs.

Détails

Ressource 1Télécharger: 25256147.pdf (449.16 [Ko])
Etat: Public
Version: Author's accepted manuscript
ID Serval
serval:BIB_D5CF8B7A3148
Type
Article: article d'un périodique ou d'un magazine.
Sous-type
Lettre (letter): communication adressée à l'éditeur.
Collection
Publications
Institution
Titre
Sudden cardiac death is associated both with epilepsy and with use of antiepileptic drugs.
Périodique
Heart
Auteur(s)
Bauer P.R., Novy J., Keezer M.R., Bell G.S.
ISSN
1468-201X (Electronic)
ISSN-L
1355-6037
Statut éditorial
Publié
Date de publication
2015
Peer-reviewed
Oui
Volume
101
Numéro
1
Pages
83
Langue
anglais
Notes
Publication types: Comment ; Letter Publication Status: ppublish
Mots-clé
Anticonvulsants/adverse effects, Death, Sudden, Cardiac/etiology, Epilepsy/complications, Epilepsy/drug therapy, Female, Humans, Male, Sodium Channel Blockers/adverse effects
Pubmed
Open Access
Oui
Création de la notice
05/06/2015 9:51
Dernière modification de la notice
20/08/2019 16:55
Données d'usage